# SDR GTIA021060

- Difficulty date: September 12, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N815NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49415
- Engine: Pwa JT8D
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Skin
- Condition: Damaged
- Location: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE OVER FRAME AT FS 220 BETWEEN LONGERONS 17L AND 18L.  LOCATED, FABRICATED AND DRILLED DOUBLER INSTALLED REPAIR DOUBLER.
